RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 2, Pages 265–269 (Mi tmf4070)  

This article is cited in 1 scientific paper (total in 1 paper)

Development of a model for describing highly excited states of odd deformed nuclei

L. A. Malov, V. G. Solov'ev


Abstract: An approximate method is given for solving the system of equations which were obtained earlier for describing the structure of states with intermediate and high energies in the framework of the model taking into account the interaction of quasiparticles with phonons. The new method possesses a number of advantages over the worked out earlier approximate methods of solving the system of equations mentioned. The study is performed for the example of odd deformed nucleus when several one-quasiparticle components are taken into account at the same time.

Full text: PDF file (284 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:2, 1120–1123

Received: 31.03.1975

Citation: L. A. Malov, V. G. Solov'ev, “Development of a model for describing highly excited states of odd deformed nuclei”, TMF, 25:2 (1975), 265–269; Theoret. and Math. Phys., 25:2 (1975), 1120–1123

Citation in format AMSBIB
\Bibitem{MalSol75}
\by L.~A.~Malov, V.~G.~Solov'ev
\paper Development of a~model for describing highly excited states of odd deformed nuclei
\jour TMF
\yr 1975
\vol 25
\issue 2
\pages 265--269
\mathnet{http://mi.mathnet.ru/tmf4070}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 2
\pages 1120--1123
\crossref{https://doi.org/10.1007/BF01028956}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4070
  • http://mi.mathnet.ru/eng/tmf/v25/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ch. Stoyanov, “Iterative method of solving the equations of the quasiparticle-phonon model in spherical nuclei”, Theoret. and Math. Phys., 40:3 (1979), 841–845  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:142
    Full text:51
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019